# SDR NWAA074005505

- Difficulty date: November 2, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N505US
- Make and model: Boeing 757251
- Aircraft serial: 23194
- Aircraft time: 73,404 hours, 30,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CORROSION ON AFT DECK PLATE AT BS 1720 LBL 20-26.  REPAIRED PER EA 55-210439.
